# SDR FDEA2019120133156

- Difficulty date: November 13, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF APU INLET CORROSION FOUND ON STRAP AT BSTA 1825.  CORROSION REMOVED IAW SRM 51-10-02 AND ONE AREA FOUND TO BE OUTSIDE LIMITS IAW SRM 53-80-15-1A AT MIDDLE STRAP AREA.  CARRIED OUT SINGLE STRAP REPAIR IAW SRM 53-80-15-2R REPAIR 2.
